A certain iteration process for the solution of a boundary value problem
Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 530-533
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_3_a15,
author = {G. F. Aliev},
title = {A certain iteration process for the solution of a boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {530--533},
year = {1971},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_3_a15/}
}
G. F. Aliev. A certain iteration process for the solution of a boundary value problem. Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 530-533. http://geodesic.mathdoc.fr/item/DE_1971_7_3_a15/